# SDR 2001UALA00415

- Difficulty date: April 4, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 40,641 hours, 21,330 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 480 FLOORBEAM RBL 50 - 60 HAS INCORRECT RIVET PATTERN.  REPAIRED STA 480 FLOORBEAM.  MAJOR REPAIR ACCOMPLISHED.
